# SDR CA040412007

- Difficulty date: April 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 18,913 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AFTER PUTTING THE LANDING GEAR DOWN, THERE WAS AN ECAM MSG REF. TO NOSE WHEEL STEERING FAULT.  AC CARRIED OUT A MISSED APPROACH AND WENT THROUGH THE QRH. TOWER CALLED OUT THE EMERGENCY EQUIPMENT FOR THE LANDING. AC LANDED ON 24L, AFTER LANDING, THE AC  WAS ABLE TO TAXI TO THE RAMP. (AC REMOVED FROM SERVICE FOR N/W STEERING INVEST.)
